# SDR ASMF201301005

- Difficulty date: January 6, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 30,038 hours, 15,172 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272A155350
- Condition: Damaged
- Location: Hyd System
- Part time: 30,038 hours, 15,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED A HYD LEAK IN THE RT MLG.  MX PERSONNEL PERFORMED REVISION DETECTING THE HYD LINE DAMAGED; SO THE HYD LINE WAS REPLACED IAW MM 29-00-00, TESTED CORRECT.
